# SDR AUS20030840

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALY8520R
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAILED. INVESTIGATION FOUND BEARING AND DIODE FAILED.
